# SDR SWAA2023102004240

- Difficulty date: September 25, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N8674B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36734
- Aircraft time: 26,522 hours, 12,730 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA 767-787 RBL 23 TRANSITION ANGLE HAS CORROSION AROUND NUT PLATE HOLES.<[01] REMOVED CORROSION FROM AREA PER SRM 53-60-15-1A-1 (REMAINING THICKNESS 0.045'). TRANSITION ANGLE IS OUT OF WITHIN LIMITS PER SRM 53-60-15-1A-1.;[02] REMOVED RH TRANSITION ANGLE (SHIELD) STA 767-787; RBL 23.;[03] LOCATED HOLES ON NEW TRANSITION ANGLE (SHIELD) PER SRM 51-40-02.;[04] 3. CARLOS FLOREZ (TECHNICIAN); 02-OCT-2023 16:52 UTC LOCATED HOLES ON NEW TRANSITION ANGLE (SHIELD) PER SRM 51-40-02. C/W INSPECTION.;[05] OK TO INSTALL R/H TRANSITION ANGLE FROM CORRECTIVE ACTION #3.;[06] REMOVED AND REPLACED TRANSITION ANGLE (SHIELD) PER SRM 51-40-02 AND  SRM 53-60-15-1A-1.;[07] INSPECTED WORK PERFORMED
